# SDR GTIA030687

- Difficulty date: September 24, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FIRST OFFICERS SMOKE GOGGLES CRACKED.  REPLACED FIRST OFFICERS SMOKE GOGGLES.  (M)
